MAUDE Adverse Event Report: MICROVENTION, INC. UNKNOWN; EMBOLIZATION COIL

MICROVENTION, INC. UNKNOWN; EMBOLIZATION COIL
Model Number UNKNOWN
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The coil remains implanted in the patient and the remainder of the device was discarded at the user facility; therefore, a product analysis could not be performed.The root cause is unknown.
 
Event or Problem Description
It was reported that after implantation of an embolization coil in a patient enrolled in a clinical trial, a small portion of the coil (tail) extended into the parent artery.The patient was prescribed 325mg aspirin daily.There was no reported patient injury.

Brand Name
UNKNOWN
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8318969
Report Number2032493-2019-00020
Device Sequence Number13491390
Product Code HCG
UDI-Device Identifier00816777025395
UDI-Public(01)00816777025395(11)180514(17)230430(10)1805145YC
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/30/2023
Device Model NumberUNKNOWN
Device Lot Number1809245P6
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;